# SDR SWAA2024090433067

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 31,524 hours, 15,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD ENTRY DOOR GIRT BAR DIFFICULT TO ENGAGE AND DISENGAGE WITH LATCHES ON FLOOR<[01] PERFORMED OPS CHECK PER AMM 25-66-02 LATCHES AND GIRT WORKING NORMALLY NO FAULTS
